# SDR COMA0260572

- Difficulty date: October 6, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 21,606 hours, 21,050 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Loose
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

HYDRAULIC RESERVOIR NUMBER ONE IS AT 40 PERCENT.  TIGHTENED LOOSE HYDRAULIC LINE AT ENGINE DRIVE PUMP.
